Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Rashes on skin, hives. Took MMR vaccine. G6PD positive. Treatment options?

hi this is child is positive on g6pd as of today last dec. 19 2012 he got shot got mmr vaccine i wonder he got rashes and i discover that is a hives my question was ...hor hives related to to treat this kind of disease?please answer me thru my email add...or thru my phone
Asked On : Tue, 1 Jan 2013
Answers:  3 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
hives are unlikely to be related to g6PD. They are often a part of allergy and are likely to need antiallergy medicines like say antihistaminic,or steroids.
medicines may be harmful if they are taken without prescription. So please visit a doctor to get teh diagnosis confirmed and treatment with dose and duration individualised.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query
as mentioned by you your child has got rashes which could be allergic reaction,rashes are not related to G6PD. deficiency. You can apply calamine lotion 3 to 4 times a day on rashes,but i advise you to consult doctor if symptoms aggravate and do not give any medication by yourself as there is a list of medicines which are to be avoided .
Your son will be fine.
God bless.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
After 4 to 10 days of MMR vaccination rash may occur with or without fever and nothing to worry. You can give oral antihistamines like hydroxyzine and calamine containing lotions for external application after consulting your Pediatrician.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor